# SDR COMA0760342

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 18,663 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 718 FRAME IS CRACKED AT FS 718.00 BETWEEN STRINGERS 10 AND 12 EO 53-027, FUSELAGE-STRUCTURAL REPAIR NEEDS COMPLIED WITH ON W/O 252555.  REPAIRED RIGHT SIDE FRAME AT FS 718 PER REO 601R-53-61-193 PART C OF SB 601R-53-055A IAW EO 53-027.
